# SDR 2001F00307

- Difficulty date: July 5, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 688601752024
- Condition: Discharged
- Location: Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY HAS DEAD CELL.  (M)
